How effective is Vyvanse for Narcolepsy?
Summary: 13 Vyvanse users have rated its effectiveness for Narcolepsy.
Overall ratings: 2.8/5
Long term ratings: 3.0/5
This is a review of how effective Vyvanse (lisdexamfetamine dimesylate) is for Narcolepsy and for what kind of people. The study is created by eHealthMe and is updated continuously.
You are not alone: join a mobile support group for people who take Vyvanse for Narcolepsy >>>
What is Vyvanse
Vyvanse has active ingredients of lisdexamfetamine dimesylate. It is often used in attention deficit hyperactivity disorder. (latest outcomes from Vyvanse 7,831 users)
Narcolepsy (brain's inability to regulate sleep-wake cycles normally) can be treated by Provigil, Nuvigil, Xyrem, Modafinil, Ritalin, Dexedrine. (latest reports from Narcolepsy 4,394 patients)
On Dec, 22, 2014: 13 people are studied for taking Vyvanse in Narcolepsy
Vyvanse effectiveness for Narcolepsy (number of people):
|not at all||somewhat||moderate||high||very high |
Gender of people who take Vyvanse for Narcolepsy * :
Age of people who take Vyvanse for Narcolepsy * :
Who find Vyvanse more effective for Narcolepsy?
Gender of people who find Vyvanse more effective * :
Age of people who find Vyvanse more effective * :
* Approximation only. Some reports may have incomplete information.
Find out which drug is more effective in real world to treat:
What do you think? Post a comment.
Want to personalize this study to your gender and age? Start now.
Can you answer these questions (Ask a question):
More questions for: Vyvanse, Narcolepsy
You may be interested at these reviews (Write a review):
- The zoloft/vyvanse concoction ruined my life.
I started taking these drugs about two months ago. I am diagnosed ADHD by a psychiatrist. I received these medications from a doctor whom I know and is married to a friend my wife. She, the doctor, gave them to me from her personal medications in a plastic baggy. I was given loose instructions for taking these on a piece of paper. I was never given the paperwork with warning signs. 10 days after starting these medications, I attacked my wife and am now separated. I am barred from seeing her and my daughter by means of a Victims Protective Order. I am a normally nonviolent person. Most who know me call me a peacemaker...a pacifist. I am still horrified by the events of that night. 15 seconds changed my life forever. I hope and pray my story helps others. Don't be naïve, as I was, when given medications. Ask questions.
- Escitalopram /narcolepsy
Began taking escitalopram one month ago. Having narcoleptic type sleep incidents as well as unwanted suicidal thoughts. Legs and arms also go out. Sleeping up to thirteen or more hours per day.
- Had nms in 2005, will trileptal increase chance of recurrence?
In 2005 I had NMS, which was not detected by my drs for 4 months. I'd been on Lexapro & Seroquel for 2 yrs, but was weaned from Lexapro & placed on Lamictal 3/05. Began getting low-grade fevers, which I was told were not caused by the Lamictal. I quit taking it anyway, fevers (along with uncontrollable shivering) continued & got higher. By 5/05 my temps were reaching 105 deg F. Husband said I became combative, refused to go to hospital. Early June/05 he came home to find me wrapped in blankets, with a temp over 105 F. He tried to place me in a tub of cold water, said I was rigid & screamed when he tried to move me. I was in the tub, speaking "in tongues" (his description, I have no memory of this). He called 911, took me to hospital. I woke, no idea where I was or why. After a lumbar puncture & 2 days in ICU I went home. The fevers continued...2 weeks later he came home to find me wrapped in sheets, towels, blankets, with the heat on full (it was in the 90's outside) he called ambulance again. I awoke to find myself under an ice blanket with nurses pushing large vials of dantrolene into both arms, several liters. Another LP, a stint in ICU...this time they told me it was NMS. The dr who dxd me said he was surprised I was alive, & not a vegetable, as my temp had peaked at 109 deg F. I suffered brain damage; short-term memory loss, brain can't control my body temp, my blood pressure went up. An arteriogram showed completely healthy heart & arteries, no plaque at all. I lost all body fat as well as some muscle mass. The fevers continued even after stopping the Seroquel. I visited my PCP for a checkup in 9/05, temp was normal. I started shuddering, my temp went up a full degree every 5 minutes. PCP admitted me to ER, my heart rate was over 272 B/M; they stopped my heart 3 times to "reset" it, which didn't work. I spent 3 days in hospital. Several months later my P doc tried me on Lamictal alone; I got Stevens-Johnson syndrome. I stopped the drug as soon as the signs appeared. I've been untreated, except for Neurontin & Primidone, until my manic episodes became unlivable. 3 weeks ago I went 8 days with no sleep, became psychotic. My P doc gave me Trileptal, which has evened my moods, but I've been getting low-grade fevers (highest was 103.6). Would having had NMS in the past make me more prone to falling to it again with the Trileptal? It's the only new med I've taken in over a year.
- Vyvanse for aspergers / autism and adhd working well
Glad our child's condition was properly diagnosed and now is treated with this medication. Had to go to a team of experts to get the right diagnosis of Aspergers with ADHD, impulsive type. I'm sharing this in hopes some others will be consider a medication that can possibly help.
- Narcolepsy-cataplexy and epilepsy after taking tamiflu (1 response)
Sorry for my unperfect English : ) I'm french.
I suddenly declared an "atypic" Narcolepsy-cataplexy after taking two pills of TAMIFLU in 2007. My husband was ill, and our family doctor recommanded me and my baby to take the same medecine otherwise we should also catch the "bad" flu.
I took two pills of TAMIFLU and fell down at my office, unanimated but not unconscious, unable to move, prisonner in my own body. Till this day, I couldn't help falling down 10 to 15 Times a day, being sleepy all the day long, being paralysed when I Wake up in the morning. Several nights I also experimented tonic-clonic epilepsy seizures and insomnia. My life would never be the same till then.
I was misdiagnotised the first time, since I didn't carry the "HLA specific type" confirming a typical narcolepsy. But the cataplexy attacks were so specifically that I obtained to be recieved in a sleep-center to check my sleepness architecture. The results were shortly confirming the diagnosis of Narcolpesy-Cataplexy in its nontypical form, "secondary type" as in rare cases as following a trauma, and also the diagnostics of frontal epilepsy.
I precise I did NEVER had seizure or epilepsy crises before the day I fell down after taking TAMILFU.
At the RMI, I was detected an "intrasellar arachnoidocele" which could explain the survenience of my symptoms. It's sudden appearance might have been a side effect of TAMIFLU which is now known to rich (oseltamivir substance)the blood-brain barrier and cause irreversible dammages to brain.
As a conclusion, TAMIFLU appeared to be responsable of a "medecinal intoxication" causing the narcolepsy-cataplexy I suddenly suffer since then.
Several Years after, we hear about narcolepsy cases caused by the massive H1N1 vaccinations... But what about me, am I the only one case declared by TAMIFLU and its molecule oseltamivir ?
More reviews for: Vyvanse, Narcolepsy
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.